Sterile Products from New England Compounding Center Recalled Due to Sterility Concerns
New England Compounding Center is recalling all of its sterile products because the company cannot assure that the products are sterile.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 4/5 (Severe).
The hazard poses a serious risk of illness, injury, or structural failure. Stop using the product immediately and contact the manufacturer for a refund or repair.
Our severity reasoning: The recall is classified as FDA Class II, which corresponds to a Severe rating under the provided rubric.
Plain-English summary
New England Compounding Center (NECC), based in Framingham, MA, is recalling all of its sterile products. This recall affects all lot codes of these products.
The recall was initiated because there is a lack of assurance regarding the sterility of the products. A complete list of the affected products is available on the manufacturer's website at www.neccrx.com.
These products were distributed nationwide within the United States and to Japan.
The recalled product
- Product
- All Sterile Products manufactured by NECC (New England Compounding Center), Framingham, MA. A complete list of products can be found on their website at www.neccrx.com
- Manufacturer
- New England Compounding Center
- Category
- Drug — Sterile Compounded Drugs
- Hazard
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (1)
- All lot codes
Distribution
Distributed nationwide across the United States.
Part of a larger recall action
This product is one of 2 recalled by New England Compounding Center under a single FDA (Drugs) recall action. The agency files each product separately, so the size of the action is not visible from this page alone.
See all 2 products in this recall →Related recalls
Same manufacturer · New England Compounding Center
See all →- HighNew England Compounding Center Recalls Triamcinolone Vials Due to Sterility Concerns
FDA (Drugs) · 2013-01-09
- SevereNew England Compounding Center Recalls Isovue Vials Due to Sterility Concerns
FDA (Drugs) · 2013-01-09
- SevereNew England Compounding Center Recalls Lidocaine Dextrose Due to Sterility Concerns
FDA (Drugs) · 2013-01-09
- CriticalFDA Recalls Methylprednisolone Acetate Injection Due to Non-Sterility
FDA (Drugs) · 2013-01-09
- CriticalFDA Recalls Methylprednisolone Acetate Injection Due to Non-Sterility
FDA (Drugs) · 2013-01-09
Same hazard · lack of sterility
See all →- SevereK.C. Pharmaceuticals Recalls Dry Eye Relief Eye Drops for Sterility Concerns
FDA (Drugs) · 2026-10-14
- SevereK.C. Pharmaceuticals Recalls Multiple Brands of Eye Drops for Sterility Concerns
FDA (Drugs) · 2026-10-14
- SevereClear Eyes Redness Relief Eye Drops Recalled for Sterility Concerns
FDA (Drugs) · 2026-09-30
- SevereClear Eyes Redness Relief Eye Drops Recalled for Sterility Assurance Issues
FDA (Drugs) · 2026-09-30
- SevereGentle Eyes Lubricant Eye Drops Recalled for Sterility Concerns
FDA (Drugs) · 2026-09-30
Similar recalls
- SevereNew England Compounding Center Recalls Glycerin 100% Vials for Sterility Concerns
FDA (Drugs) · 2013-01-09
- SevereNew England Compounding Center Recalls Bupivacaine Products Due to Sterility Concerns
FDA (Drugs) · 2013-01-09
- SevereNew England Compounding Center Recalls Lidocaine Dextrose Due to Sterility Concerns
FDA (Drugs) · 2013-01-09
- SevereNew England Compounding Center Recalls Clonidine Vials Due to Sterility Concerns
FDA (Drugs) · 2013-01-09
- SevereNew England Home Therapies Recalls Compounded Sterile Drugs for Sterility Concerns
FDA (Drugs) · 2014-10-08
- HighNew England Compounding Center Recalls Omnipaque Vials Due to Sterility Concerns
FDA (Drugs) · 2013-01-09